# SDR RAIA0009001

- Difficulty date: September 1, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N569HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41088
- Aircraft time: 9,625 hours, 10,502 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transducer
- Part number: 1241012
- Condition: Leaking
- Location: Rt Engine
- Part time: 10,535 hours, 10,261 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, B

## Discrepancy

6153-BOS- CREW PERFORMED IN-FLIGHT SHUTDOWN OF NUMBER 2 ENGINE.  RIGHT OIL PRESSURE CAPTION ILLUMINATED AND RIGHT OIL PRESSURE GAUGE INDICATING ZERO.  MAINTENANCE INSPECTED AND FOUND RIGHT OIL PRESSURE TRANSDUCER LEAKING.  MAINTENANCE REPLACED RIGHT OIL PRESSURE TRANSDUCER.
